# SDR ZZDA2010255

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N318AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER EXIT SIGN MISSING, R1 DOOR.  REPLACED MISSING R1 EMERGENCY EXIT LIGHT COVER LENS AS REQUIRED.
